# SDR CALA9800717

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT ESCAPE HATCH OVERWING EXIT SIGN WOULD NOT ILLUMINATE.  THE BATTERY PACK WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD.
